# SDR DALA13067435643

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 590-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FUSELAGE SKIN, LT BS 590-660  DISCOVERED STR 16L DENTED ON LOWER FLANGE AT STA 598-605.  DENT ON STR 16L LWR FLANGE STA 598-605 MEASURED A=1.0", Y=.050" A/Y=20.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, ALLOWABLE DAMAGE 1, PG 2, FIGURE 101, DETAIL III.  REPAIRED STR 16L FROM STA 570-612 IAW SRM 53-00-03, REPAIR 1, FIG 201 AS PERMANENT.
